# SDR WX0A2025070232482

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 55,872 hours, 34,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  EPSU BATTERY MID R ON EMERGENCY LIGHT TEST.   REMOVED AND REPLACED EPSU BATTERY AT LOCATION 12WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A, OPS CHECK GOOD.
